# SDR 08FDEA00049

- Difficulty date: January 6, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CARGO ON STRINGER 55 RT BETWEEN FR 55/58 TO 60 HAS 1 EA REPAIR SECTION MEASURING 29" LONG AND 1 EA REPAIR SPLICE MEASURING 7.9" LONG REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUSLY INSTALLED REPAIR AND INSTALLED CORRECT STRINGER REPAIR IAW A310 SRM 53-10-14, FIG 201.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
